Full metadata record
DC FieldValueLanguage
dc.contributor.authorLe, Huynh My Van-
dc.contributor.authorNguyen, Van Hung-
dc.date.accessioned2017-08-09T07:42:11Z-
dc.date.available2017-08-09T07:42:11Z-
dc.date.issued2014-
dc.identifier.citationLe, H. M. V. & Nguyen, V. H. (2014). The Systems for Generalized of Vector Quasiequilibrium Problems and Its Applications. VNU Journal of Science: Mathematics – Physics, 30(2), 33-46.-
dc.identifier.issn2588-1124-
dc.identifier.urihttp://repository.vnu.edu.vn/handle/VNU_123/56066-
dc.description.abstractIn this paper, we study the systems of generalized quasiequilibrium problems which includes as special cases the generalized vector quasi-equilibrium problems, vector quasiequilibrium problems, and establish the existence results for its solutions by using fixed-point theorem. Moreover, we also discuss the closedness of the solution sets of systems of generalized quasiequilibrium problems. As special cases, we also derive the existence results for vector quasiequilibrium problems and vector quasivariational inequality problems. Our results are new and improve recent existing ones in the literature.en_US
dc.language.isoenen_US
dc.publisherH. : ĐHQGHNen_US
dc.relation.ispartofseriesVNU Journal of Science: Mathematics – Physics-
dc.subjectSystems of generalized quasiequilibrium problemsen_US
dc.subjectquasiequilibrium problemsen_US
dc.subjectquasivariational inequality problemen_US
dc.subjectfixed-point theoremen_US
dc.subjectexistenceen_US
dc.subjectclosednessen_US
dc.titleThe Systems for Generalized of Vector Quasiequilibrium Problems and Its Applicationsen_US
dc.typeArticleen_US
Appears in Collections:Mathematics and Physics


  • 59.pdf
    • Size : 219,88 kB

    • Format : Adobe PDF

    • View : 
    • Download : 
  • Full metadata record
    DC FieldValueLanguage
    dc.contributor.authorLe, Huynh My Van-
    dc.contributor.authorNguyen, Van Hung-
    dc.date.accessioned2017-08-09T07:42:11Z-
    dc.date.available2017-08-09T07:42:11Z-
    dc.date.issued2014-
    dc.identifier.citationLe, H. M. V. & Nguyen, V. H. (2014). The Systems for Generalized of Vector Quasiequilibrium Problems and Its Applications. VNU Journal of Science: Mathematics – Physics, 30(2), 33-46.-
    dc.identifier.issn2588-1124-
    dc.identifier.urihttp://repository.vnu.edu.vn/handle/VNU_123/56066-
    dc.description.abstractIn this paper, we study the systems of generalized quasiequilibrium problems which includes as special cases the generalized vector quasi-equilibrium problems, vector quasiequilibrium problems, and establish the existence results for its solutions by using fixed-point theorem. Moreover, we also discuss the closedness of the solution sets of systems of generalized quasiequilibrium problems. As special cases, we also derive the existence results for vector quasiequilibrium problems and vector quasivariational inequality problems. Our results are new and improve recent existing ones in the literature.en_US
    dc.language.isoenen_US
    dc.publisherH. : ĐHQGHNen_US
    dc.relation.ispartofseriesVNU Journal of Science: Mathematics – Physics-
    dc.subjectSystems of generalized quasiequilibrium problemsen_US
    dc.subjectquasiequilibrium problemsen_US
    dc.subjectquasivariational inequality problemen_US
    dc.subjectfixed-point theoremen_US
    dc.subjectexistenceen_US
    dc.subjectclosednessen_US
    dc.titleThe Systems for Generalized of Vector Quasiequilibrium Problems and Its Applicationsen_US
    dc.typeArticleen_US
    Appears in Collections:Mathematics and Physics


  • 59.pdf
    • Size : 219,88 kB

    • Format : Adobe PDF

    • View : 
    • Download :